Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Another theorem on bounded analytic functions


Author: Jean-Pierre Kahane
Journal: Proc. Amer. Math. Soc. 18 (1967), 827-831
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0215068-6
MathSciNet review: 0215068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] George Piranian, A. L. Shields and J. H. Wells, Bounded analytic functions and absolutely continuous measures, Proc. Amer. Math. Soc. 18 (1967), pp., 818-826. MR 0215067 (35:5911)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215068-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society